# SDR CALA2022092602491

- Difficulty date: September 23, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27294
- Aircraft time: 101,930 hours, 24,243 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Stabilizer
- Part number: 185N3001
- Part serial: NA
- Condition: Damaged
- Location: Lh Horiz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB UPPER EXTERIOR SURFACE HAS 1E A EXISTING REINFORCING REPAIR APPROX 45" OTBD OF THE INBD EDGE OF THE STAB TO THE CENTER OF THE REPAIR AND APPROX 16.5" AFT OF T HE AUX SPAR TO THE CENTER OF THE REPAIR MEASURING 10.5" X 19.25" RECTANGULAR AND APPEARS IN GOOD CONDITION.
